Jump to content




Photo
- - - - -

Worst/Weirdest Side Effects

side effects

  • Please log in to reply
107 replies to this topic

#101 Evey

Evey

    An Unquiet Mind

  • Member
  • Pip
  • 246 posts

Posted 16 August 2014 - 02:31 PM

Worst for me was the akathisia I got from Abilify and Latuda. The other, I don't remember which med, but was getting a burning and sharp tingling all over my head (not face).
DX: Panic Disorder, MDD, PTSD, Nightmares, Social Anxiety, PD NOS. Possibly Bipolar

RX: Latuda 20 mg, Paxil 10 mg, Klonopin 1 mg TID, Prazosin 1 mg

Failed RX: Lexapro, Zyprexa, Remeron, Abilify, Risperdal, Seroquel XR, Buspar, Xanax, Trazodone, Wellbutrin, Pamelor, Effexor, Lunesta, Ambien, Zoloft, Celexa, Cogentin


#102 melissaw72

melissaw72

    My mind works like lightning. One brilliant flash and it's gone.

  • Member
  • Pip
  • 20816 posts

Posted 17 August 2014 - 05:23 AM

I was just on Clonidine, and one of the side effects that I hated was that it gave me chest pain and pain radiating down my arm.  Had to stop taking it because of that.


Current Psychiatric Dxs ... Schizoaffective, bipolar type; Anxiety disorder, PTSD, agoraphobia

Also recovered Anorexic/Bulimic finally after 20 years.

Current meds: Provigil, Klonopin, Xanax, Naltrexone, Wellbutrin, Abilify, Lamictal, Prozac, Lansoprazole, Linzess, QVAR inhaler, Xopenex inhaler, Flonase, Flexeril, Zofran.

Any questions just ask :)

 

"I'm still kind of mad they never actually told us how to get to Sesame Street."


#103 SoaringRaven

SoaringRaven

    Member

  • Member
  • Pip
  • 292 posts

Posted 04 September 2014 - 10:29 AM

The worst for me isn't a psych med, but birth control. Depo provera gives me a high level of anxiety, to the point were I can barely function, and also made me gain a ton of weight(20lbs/9kg in about a month and a half.) Nuvaring just threw me into really hardcore mixed episodes. I mean, that was an awesome strategy for birth control, seeing as I was so effing crazy that no one would want to be anywhere near me. But on a more serious note, it was a wretched experience.


Bipolar II
Rx: Lamictil 200mg; Welbutrin XL 450mg; Abilify 5mg
Misc: Ativan .5mg as needed
Previous: Celexa 10mg


#104 HellenaHandbasket

HellenaHandbasket

    Member

  • Member
  • Pip
  • 13 posts

Posted 16 September 2014 - 07:41 PM

Permanent tinnitus from wellbutrin

Slight motor twitch from either Depakote or abilify, not sure about the timing

Didn't poop for the first two weeks of taking Strattera :(

I've been taking fetzima for six weeks and I'm fairly sure it's what's giving me chest pains and breast tenderness. Not to mention all out complete bitchiness (possible hypomania, not sure yet)
"History, despite its wrenching pain, cannot be unlived, but if faced with courage, need not be lived again." -- Maya Angelou

#105 iaawal

iaawal

    Member

  • Member
  • Pip
  • 872 posts

Posted 16 September 2014 - 08:09 PM

While I adjusted to the Saphris I'd wake up in the middle of the night, walk around and go back to bed. 

Which was odd because I rarely wake up in the middle of the night. 


Diagnoses:

  • Schizoaffective, Bipolar Type
  • Obsessive Compulsive Disorder
  • Possibly ADHD Inattentive Type
  • ASD High Functioning

 

Treatment:

  • Lithium 300mg, Prozac 60mg, Saphris 20mg, Ativan 1mg PRN, Bupropion XL 150mg BID

 

Past Diagnoses:

  • Double Depression, Mood Disorder NOS, Bipolar Disorder NOS, Bipolar Disorder II, Bipolar Disorder I
  • Paranoid Personality Disorder, Psychosis NOS

 

Past Treatments:

  • Viibryd 20mg, Xanax .5mg, Abilify 2mg, Zyprexa 7.5mg, Lamictal 200mg, Celexa 40mg and Risperdal 3mg
  • CBT, DBT, talk therapy

 


#106 cady

cady

    Member

  • Member
  • Pip
  • 125 posts

Posted 16 September 2014 - 08:53 PM

On Sertraline, i had muscle spasms, they were literally the weirdest thing, and my docter didn't believe me.


Meds:60mg duloxotine,25mg seroquel.
DX:dysmythic depression,GAD with panic attacks,insomnia

Recovered Bulimic


#107 mythweaver

mythweaver

    μυθοπλόκος

  • Member
  • Pip
  • 101 posts

Posted 17 September 2014 - 07:35 AM

Neurontin, instead of acting as a mood stabilizer, made me incredibly angry. I do not handle anger well (I usually SI because it's so uncomfortable). I lasted maybe a week on that before I told my doctor I needed to switch to something else.

 

I also had issues with birth control. I forget which pill it was, but a few weeks/maybe a month after starting it I started getting seriously nauseous almost all the time. I subsisted on fruit and veggies that were easy on my stomach, tums, pepto bismol, and phenergan for 6 months until someone thought to question the birth control. The nausea went away as soon as I switched to another version of the pill.


Edited by mythweaver, 17 September 2014 - 09:58 AM.

Pronouns: they/them

 

DX: recurrent MDD, GAD, Bulimia, Trichotillomania, Dermatillomania

Meds: Prozac 40 mg, Wellbutrin XL 450 mg, Ativan 1 mg PRN, Buspar 60 mg, Abilify 10 mg

 

Tell me about despair, yours, and I will tell you mine.
Meanwhile the world goes on.

-Mary Oliver

 


#108 cara23

cara23

    Member

  • Member
  • Pip
  • 19 posts

Posted 17 September 2014 - 08:55 AM

I can't help but feel like Remeron may have permanently damaged my vision. One day I could see the board as well as ever, the next day it was blurry from the same row of seats.  I took it just two nights in a row, and thought the blurry vision was a temporary side effect, but it never got better.

 

One morning after I'd taken trazodone (a few hours before--I didn't sleep) I had some bad low blood pressure sorts of symptoms--muffled hearing, bad dizziness and loss of vision (which seemed to last at least a minute after I got back down on the ground) every time I tried to stand up.  Also had unusually loud tinnitus, and my period happened to be coming with particularly bad dysmenorrhea such that at the same time I had nausea, super painful bowel spasms, and indescribable awful twisty discomfort.  I collapsed on the floor for a while, making what my roommate described as "whale sounds."  I was afraid something terrible was happening to me and didn't want him to leave.  I still take trazodone and had been taking it for a while at the time.  Nothing that bad has ever happened again.


Edited by cara23, 17 September 2014 - 09:04 AM.







The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.